MAUDE Adverse Event Report: BERLIN HEART GMBH BLOOD PUMP PU VALVES 30 ML, IN/OUT Ø9 MM; VENTRICULAR ASSIST DEVICE

BERLIN HEART GMBH BLOOD PUMP PU VALVES 30 ML, IN/OUT Ø9 MM; VENTRICULAR ASSIST DEVICE
Model Number P30P-001X01
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemolysis (1886)
Date of Event 09/15/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The excor blood pump, s/n, (b)(4) on the patient at the time of the event was in use from (b)(6) 2022 until (b)(6) 2022 (15 days).We have reviewed the production records of the excor blood pump, s/n (b)(4).This pump was produced according to our specification.A detailed investigation report will be provided as soon as it is available.As of (b)(6) 2022 the patient's ldh level was 4000, showing no decrease after changing the pump on (b)(6) 2022.
 
Event or Problem Description
Site contacted berlin heart ca on 9.15.2022 to report that the patient had elevated ldh levels, and the pump was exchanged due to concerns for hemolysis.The following lab values were reported: (b)(6): plasma free hemoglobin - 235.(b)(6): ldh - 1383.(b)(6) ldh - 3900.Normal values for the site ldh 1383.Pump maintained completed fill and ejection.Site reported there were neither acoustic nor visual abnormalities associated with the blood pump.In addition, there are no deposits reported.

Brand Name
BLOOD PUMP PU VALVES 30 ML, IN/OUT Ø9 MM
Common Device Name
VENTRICULAR ASSIST DEVICE
Manufacturer (Section D)
BERLIN HEART GMBH
wiesenweg 10
berlin, deu 12247
GM  12247
MDR Report Key15498587
Report Number3008454189-2022-00013
Device Sequence Number14916930
Product Code DSQ
UDI-Device Identifier04260090040126
UDI-Public04260090040126
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/27/2022
Report Date (Section F) 09/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2024
Device Model NumberP30P-001X01
Device Catalogue NumberP30P-001X01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/15/2022
Device Age11 MO
Event Location Hospital
Date Report to Manufacturer09/15/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/28/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age23 MO
Patient SexMale
Patient Weight10 KG
Date Report Sent to FDA09/27/2022